# SDR ASAA2018022223671

- Difficulty date: February 22, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 7,219 hours, 2,442 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH CONTROL CABIN TEMP SELECTOR FULL WARM,  FLIGHT DECK TEMP REMAINED COLD.  ACFT GROUNDED.  IAW TSR701473 FOR LEFT FLOW CONTROL AND SHUTOFF VALVE REPLACEMENT.  NR 1 AND 2 PZTC BITE GOOD WITHOUT FAULTS.  BOTH PACKS OPS CHECKED NORMAL ON GROUND.  VERIFIED CONTROL CABIN TEMPERATURE INCREASED WITH TEMP SELECTOR MOVED TO WARM SIDE AND LEFT PACK TEMP INDICATIONS RISED AS WELL.
